Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2009, Article ID 641368, 11 pages
Research Article

Existence Results for Second-Order Impulsive Neutral Functional Differential Equations with Nonlocal Conditions

Department of Applied Mathematics, Donghua University, Shanghai 201620, China

Received 2 September 2009; Accepted 26 October 2009

Academic Editor: Guang Zhang

Copyright © 2009 Meili Li and Chunhai Kou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Chen Wei, Xu Zhaowen, Qiu Wenhong, Li Chao, Yu Yang, Wang Hao, and Su Yang, “Petrogenesis of the Yaochong granite and Mo deposit, Western Dabie orogen, eastern-central China: Constraints from zircon U-Pb and molybdenite Re-Os a,” Journal Of Asian Earth Sciences, vol. 103, pp. 198–211, 2015. View at Publisher · View at Google Scholar
  • Mohit Kumar, and Sandeep Kumar, “Controllability of Impulsive Second Order Semilinear Fuzzy Integrodifferential Control Systems with Nonlocal Initial Conditions,” Applied Soft Computing, 2015. View at Publisher · View at Google Scholar